# SDR DALA2024071707209

- Difficulty date: July 15, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 73,342 hours, 34,250 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3257 DISC: FUMES DETECTED ON AIRCRAFT WITH APU BLEED, SMELL/ODOR OF FUEL NOTICED ON FLT DECK & CABIN, POST WALK AROUND NOTED LARGE FUEL PUDDLE ON GROUND UNDERNEATH APU. C/A: PER MC PERFORMED LEVEL A. DECOMTAMINATIAN OF THE ECS PER W/C 2100-2007 OPS CK GOOD ,NO SMELL IN CABIN A/C OK FOR SERVICE. (LP: 6120047)
